Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

GERD? Help...
ksmitten0806 posted:
I was diagnosed with GERD last year, when I lost 13 lbs in 2 weeks. I could keep anything down. Not even boiled chicken and plain rice. Now I was taking omeprazole prescription strength. I was feeling a little better and could keep food down. I have been taking over the counter zantac and generic forms. It was working well for awhile but now I am not able to enjoy food. Everything I eat, acidic or not comes back up. From a simple burp or actually vomiting. I have not ate as much and even when I do I feel nauseous, and am constantly feeling heaviness on my chest. Im not sure what to do... any tips?
TRMR responded:
If your doctor put you on the Zantac you might call and ask them if you should switch medications. My medications quit working after taking them for awhile. Sometimes this happens only after a few months. If you are taking OTC meds on your own then you could try switching to another kind of med and see if that helps.

Spotlight: Member Stories

Hi! I'm a 24 year old female with Interstitial Cystitis, for which I have an InterStim Unit. I was diagnosed in November of 2008 after having 3 su...More

Helpful Tips

Spasm relief
I have been getting these spasms for a few years. Doctors appear not to have many answers. I have been through many test including nuclear ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.